# SDR DALA13006663213

- Difficulty date: February 3, 2013
- Submitted: February 11, 2013
- Operation: Air carrier
- Aircraft: N313US
- Make and model: Airbus A320-211
- Aircraft serial: 153
- Aircraft time: 67,330 hours, 30,101 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND AFT CARGO FRAME 55-58, STR 43L HAS CORROSION.  REMOVED CORROSION IAW 51-74-00 FROM STRINGER 43L BET FRAME 55-58 AND FOUND NO ESTABLISHED DAMAGE LIMITS.  DAMAGE DIMENSIONS L=2.5 "W=1.0" D=0.015". REPAIRED STRINGER IAW SRM 53-00-13, FIG 201.  USING REPAIR PN DAN2001T79511, BATCH 1906340.  FOLLOW ON INSPECTION REQD AFTER REPAIR EMBODIMENT AT 60000 FLIGHT CYCLES IAW SRI 53-00-13-2-001-00.  TOTAL WT OF FABRICATED PARTS  0.800 LBS.
